Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Abelian torsion groups having a minimal system of generators


Author: Samir A. Khabbaz
Journal: Trans. Amer. Math. Soc. 98 (1961), 527-538
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9947-1961-0125877-9
MathSciNet review: 0125877
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0125877-9
Article copyright: © Copyright 1961 American Mathematical Society